Generalizing Automath by means of a lambda-typed lambda calculus

N.G. Bruijn, de

    Research output: Chapter in Book/Report/Conference proceedingChapterPopular

    58 Downloads (Pure)
    Original languageEnglish
    Title of host publicationMathematical logic and theoretical computer science / ed. by David W. Kueker, Edgar G.K. Lopez-Escobar, Carl H. Smith
    Place of PublicationNew York
    PublisherMarcel Dekker Inc.
    Pages71-92
    ISBN (Print)0-8247-7746-8
    Publication statusPublished - 1987

    Publication series

    NameLecture notes in pure and applied mathematics
    Volume106

    Cite this